Revista Matemática Iberoamericana


Full-Text PDF (249 KB) | Metadata | Table of Contents | RMI summary
Volume 15, Issue 3, 1999, pp. 451–473
DOI: 10.4171/RMI/262

Published online: 1999-12-31

Absolute values of BMOA functions

Konstantin M. Dyakonov[1]

(1) Universitat de Barcelona, Spain

The paper contains a complete characterization of the moduli of BMOA functions. These are described explicitly by a certain Muckenhoupt-type condition involving Poisson integrals. As a consequence, it is shown that an outer function with BMO modulus need not belong to BMOA. Some related results are obtained for the Bloch space.

No keywords available for this article.

Dyakonov Konstantin: Absolute values of BMOA functions. Rev. Mat. Iberoamericana 15 (1999), 451-473. doi: 10.4171/RMI/262